# SDR CA110901003

- Difficulty date: September 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft time: 45,910 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2897 · Fuel System Wiring
- Part: Conduit
- Part number: 7228306561
- Condition: Damaged
- Location: Fuel Boozt
- Part time: 46,387 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT FUEL BOOST PUMP CONDUIT FOUND LEAKING AND FOUND TO HAVE A PIN HOLE THROUGH THE CONDUIT ALLOWING FUEL TO RUN INSIDE THE CONDUIT, IPC REF 28-20-00-01 ITEM 15B.
